×

Found 82 Documents (Results 1–82)

100
MathJax

\(q\)-difference equations and \(p\)-adic local monodromy. (English) Zbl 1075.39017

Loday-Richaud, Michèle (ed.), Complex analysis, dynamical systems, summability of divergent series and Galois theories. I. Volume in honor of Jean-Pierre Ramis. Proceedings of the conference, Toulouse, France, September 22–26, 2003 held on the occasion of J.-P. Ramis’ 60th birthday. Paris: Société Mathématique de France (ISBN 2-85629-167-8/pbk). Astérisque 296, 55-111 (2004).
MSC:  39A13 12H10 33D05
PDF BibTeX XML Cite
Full Text: Link

An analogue of Bernoulli numbers and their congruences. (English) Zbl 1146.11335

Kim, Taekyun (ed.) et al., Proceedings of the Jangjeon Mathematical Society. Korea: Jangjeon Mathematical Society (ISBN 89-87809-15-3). Proc. Jangjeon Math. Soc. 1, 133-143 (2000).
MSC:  11S80 11B68 33D05
PDF BibTeX XML Cite

On beta and gamma functions associated with the Grothendieck-Teichmüller group. Appendix: Profinite free differential calculus and profinite Blanchfield-Lyndon thereom. (English) Zbl 1046.14010

Völklein, Helmut (ed.) et al., Aspects of Galois theory. Papers from the conference on Galois theory, Gainesville, FL, USA, October 14–18, 1996. Cambridge: Cambridge University Press (ISBN 0-521-63747-3/pbk). Lond. Math. Soc. Lect. Note Ser. 256, 144-179 (1999).
MSC:  14G32 11S80 33D05
PDF BibTeX XML Cite

\((r,s)\)-exponentials. (English. Russian original) Zbl 0841.33006

Russ. Acad. Sci., Dokl., Math. 49, No. 3, 577-581 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 336, No. 6, 730-732 (1994).
Reviewer: A.Klimyk (Kiev)
PDF BibTeX XML Cite

A simple proof of an Aomoto type extension of the \(q\)-Morris theorem. (English) Zbl 0862.33015

Andrews, George E. (ed.) et al., The Rademacher legacy to mathematics. The centenary conference in honor of Hans Rademacher, July 21-25, 1992, Pennsylvania State University, University Park, PA, USA. Providence, RI: American Mathematical Society. Contemp. Math. 166, 167-182 (1994).
MSC:  33D05 05A30 33D80
PDF BibTeX XML Cite

The \(q\)-hypergeometric equation of Gauss and a description of its series and integral solutions. (English. Russian original) Zbl 0832.33011

Russ. Acad. Sci., Dokl., Math. 48, No. 1, 40-45 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 331, No. 2, 140-143 (1993).
Reviewer: A.Klimyk (Kiev)
MSC:  33D20 33D70 33D80 39A12 39A10
PDF BibTeX XML Cite

Quantum groups and basic hypergeometric functions. (English) Zbl 0820.17018

Curtright, Thomas (ed.) et al., Proceedings of the Argonne workshop on quantum groups, held at the Argonne National Laboratory, Argonne, IL, USA, 16 April-11 May, 1990. Singapore: World Scientific. 123-132 (1991).
MSC:  17B37 33D60 33D80
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software